Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the regularity of boundary points in potential theory


Author: H. L. Royden
Journal: Proc. Amer. Math. Soc. 3 (1952), 82-86
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048639-X
MathSciNet review: 0048639
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der mathematische Physik, vol. 2, Berlin, 1937, chap. 7.
  • [2] G. C. Evans, Lectures on multiple valued harmonic functions in space, University of California Publications in Mathematics, vol. 1, no. 8, pp. 281-340. MR 0048640 (14:45d)
  • [3] O. D. Kellogg, Foundations of potential theory, Berlin, 1929.
  • [4] O. Perron, Eine neue Behandlung der ersten Randwertaufgabe für $ \Delta u = 0$, Math. Zeit. vol. 18 (1923).
  • [5] H. Weyl, The method of orthogonal projection in potential theory, Duke Math. J. vol. 7 (1940). MR 0003331 (2:202a)
  • [6] O. Frostman, Potential d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Meddel. Lunds Univ. Mat. Sem. vol. 3 (1935).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048639-X
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society